Singular perturbations in a linear control problem with a quadratic functional
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1915-1921
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a0,
author = {V. Ya. Glizer and M. G. Dmitriev},
title = {Singular perturbations in a linear control problem with a quadratic functional},
journal = {Differencialʹnye uravneni\^a},
pages = {1915--1921},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a0/}
}
TY - JOUR AU - V. Ya. Glizer AU - M. G. Dmitriev TI - Singular perturbations in a linear control problem with a quadratic functional JO - Differencialʹnye uravneniâ PY - 1975 SP - 1915 EP - 1921 VL - 11 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_11_a0/ LA - ru ID - DE_1975_11_11_a0 ER -
V. Ya. Glizer; M. G. Dmitriev. Singular perturbations in a linear control problem with a quadratic functional. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 1915-1921. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a0/